Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have lymph node in penis. Had surgery for the same earlier but it repeats. What is the permanent solution?

I have had a lymph node burst on the right side and back a bit of my testicles and have had surgery to get this drained three times but it keeps fulling with liquid and becoming tender again. Is there anything that I can do to get rid of this problem once and for all? Or is there another way to control the problem? Surgery is extremely painfull and recovery periods are long
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. You should visit with a dermatologist if it does not help to keep the area dry and clean because of your testicular swelling. It is easier to get a surgical opinion as it could easily be a problem with varicocoele of the testes which is causing this. I hope you give it a serious thought. It would be suggested to use local antiviral cream as well. I am thinking that you might be able to get it over the counter i.e. acyclovir cream. Also getting a screen for STDs would be helpful as I do not have your entire history. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor